Alert archive / Washington / Winter Storm Warnings in 2018
Winter Storm Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Jan 20, 2018, 2:07 PM PST. It took effect at Jan 20, 2018, 10:00 PM PST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2018, 2:07 PM PST (22:07 UTC)
- In effect from
- Jan 20, 2018, 10:00 PM PST
- Expired
- Jan 22, 2018, 9:00 AM PST
- In force
- 35 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
327 WWUS46 KSEW 202207 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 207 PM PST Sat Jan 20 2018 WAZ513-567-210615- /O.UPG.KSEW.WS.A.0002.180121T0600Z-180122T0600Z/ /O.NEW.KSEW.WS.W.0002.180121T0600Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Amanda Park, Quinault, Hurricane Ridge, Concrete, Hamilton, Lyman, Maple Falls, Deming, Mount Baker Ski Area, and Newhalem 207 PM PST Sat Jan 20 2018 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Heavy snow expected and windy at times. Plan on difficult travel conditions with poor visibility at times. Total snow accumulation 1 to 2 feet. * WHERE...Olympic mountains and the North Cascades. * WHEN...From 10 PM this evening to 9 AM PST Monday. * ADDITIONAL DETAILS...The stormiest weather will occur Sunday morning as a strong front moves through the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-569-210615- /O.UPG.KSEW.WS.A.0002.180121T0600Z-180122T0600Z/ /O.NEW.KSEW.WW.Y.0005.180121T0600Z-180122T1700Z/ Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- Including Darrington, Baring, Stevens Pass, Skykomish, Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 207 PM PST Sat Jan 20 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Snow. Plan on winter driving conditions on the passes. * WHERE...Cascade mountains above 2500 feet including Stevens Pass, Snoqualmie Pass, and White Pass. * WHEN...From 10 PM this evening to 9 AM PST Monday. * ADDITIONAL DETAILS...Travel delays are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
6 follow-up statements
465 WWUS46 KSEW 210558 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 958 PM PST Sat Jan 20 2018 WAZ513-567-211300- /O.CON.KSEW.WS.W.0002.180121T0600Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Amanda Park, Quinault, Hurricane Ridge, Concrete, Hamilton, Lyman, Maple Falls, Deming, Mount Baker Ski Area, and Newhalem 958 PM PST Sat Jan 20 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Heavy snow expected and windy at times. Plan on difficult travel conditions with poor visibility at times. Total snow accumulation 1 to 2 feet. Locally higher amounts possible around Mount Baker. * WHERE...Olympic mountains and the North Cascades, including Whatcom and Skagit county. * WHEN...From 10 PM this evening to 9 AM PST Monday. * ADDITIONAL DETAILS...Heaviest snow and strong winds will likely occur Sunday morning as a strong front moves through the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are expected. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-569-211300- /O.CON.KSEW.WW.Y.0005.180121T0600Z-180122T1700Z/ Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- Including Darrington, Baring, Stevens Pass, Skykomish, Snoqualmie Pass, Morton, Ashford, Packwood, Randle, Paradise, Longmire, and Crystal Mountain Ski Area 958 PM PST Sat Jan 20 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Snow. Plan on winter driving conditions on the passes. * WHERE...Cascade mountains above 2500 feet including Stevens Pass, Snoqualmie Pass, and White Pass. * WHEN...through 9 AM PST Monday. * ADDITIONAL DETAILS...Heaviest snow is likely along and behind the front on Sunday. Travel delays are likely and pass closures could occur. Call 5 1 1 for road conditions before departing through passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
102 WWUS46 KSEW 211115 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 315 AM PST Sun Jan 21 2018 WAZ513-567-212000- /O.CON.KSEW.WS.W.0002.000000T0000Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Hurricane Ridge and Mount Baker Ski Area 315 AM PST Sun Jan 21 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Heavy snow expected and windy at times. Plan on difficult travel conditions with poor visibility at times. Total snow accumulation 1 to 2 feet. Locally higher amounts possible around Mount Baker. * WHERE...Olympic mountains and the North Cascades, including Whatcom and Skagit county. * WHEN...Until 9 AM PST Monday. * ADDITIONAL DETAILS...Heaviest snow and strong winds will likely occur this morning as a strong front moves through the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-569-212000- /O.CON.KSEW.WW.Y.0005.000000T0000Z-180122T1700Z/ Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- Including Stevens Pass, Snoqualmie Pass, Paradise, Longmire, and Crystal Mountain Ski Area 315 AM PST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Snow. Plan on winter driving conditions on the passes. * WHERE...Cascade mountains above 2500 feet including Stevens Pass, Snoqualmie Pass, and White Pass. * WHEN...through 9 AM PST Monday. * ADDITIONAL DETAILS...Heaviest snow is likely along and behind the front today. Travel delays are likely and pass closures could occur. Call 5 1 1 for road conditions before departing through passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
069 WWUS46 KSEW 211737 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 937 AM PST Sun Jan 21 2018 WAZ513-567-220000- /O.CON.KSEW.WS.W.0002.000000T0000Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Hurricane Ridge and Mount Baker Ski Area 937 AM PST Sun Jan 21 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Heavy snow expected and windy at times. Plan on difficult travel conditions with poor visibility at times. Total snow accumulation 1 to 2 feet. Locally higher amounts possible around Mount Baker. * WHERE...Olympic mountains and the North Cascades, including Whatcom and Skagit county. * WHEN...Until 9 AM PST Monday. * ADDITIONAL DETAILS...Heaviest snow and strong winds will likely occur this morning as a strong front moves through the area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-569-220000- /O.CON.KSEW.WW.Y.0005.000000T0000Z-180122T1700Z/ Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- Including Stevens Pass, Snoqualmie Pass, Paradise, Longmire, and Crystal Mountain Ski Area 937 AM PST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Total snowfall 6 to 11 inches. Plan on winter driving conditions on the passes. * WHERE...Cascade mountains above 2500 feet including Stevens Pass, Snoqualmie Pass, and White Pass. * WHEN...through 9 AM PST Monday. * ADDITIONAL DETAILS...Heaviest snow is likely along and behind the front today. Travel delays are likely and pass closures could occur. Call 5 1 1 for road conditions before departing through passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
157 WWUS46 KSEW 212324 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 324 PM PST Sun Jan 21 2018 WAZ513-567-221400- /O.CON.KSEW.WS.W.0002.000000T0000Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Hurricane Ridge and Mount Baker Ski Area 324 PM PST Sun Jan 21 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Heavy snow at times. Plan on difficult travel conditions with poor visibility. Total snow accumulation 1 to 2 feet. Locally higher amounts possible around Mount Baker. * WHERE...Olympic mountains and the North Cascades, including Whatcom and Skagit county. * WHEN...Until 9 AM PST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-569-221400- /O.CON.KSEW.WW.Y.0005.000000T0000Z-180122T1700Z/ Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- Including Stevens Pass, Snoqualmie Pass, Paradise, Longmire, and Crystal Mountain Ski Area 324 PM PST Sun Jan 21 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY ABOVE 2500 FEET... * WHAT...Total snowfall 5 to 11 inches. Plan on winter driving conditions on the passes. * WHERE...Cascade mountains above 2500 feet including Stevens Pass, Snoqualmie Pass, and White Pass. * WHEN...through 9 AM PST Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
925 WWUS46 KSEW 221154 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 354 AM PST Mon Jan 22 2018 WAZ513-567-221700- /O.CON.KSEW.WS.W.0002.000000T0000Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Hurricane Ridge and Mount Baker Ski Area 354 AM PST Mon Jan 22 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING ABOVE 2500 FEET... * WHAT...Heavy snow at times. Plan on difficult travel conditions with poor visibility. Total snow accumulation 1 to 3 feet. Locally higher amounts possible around Mount Baker. * WHERE...Olympic mountains and the North Cascades, including Whatcom and Skagit county. * WHEN...Until 9 AM PST Monday. * ADDITIONAL DETAILS...Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions are occurring. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ WAZ568-569-221700- /O.CON.KSEW.WW.Y.0005.000000T0000Z-180122T1700Z/ Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- Including Stevens Pass, Snoqualmie Pass, Paradise, Longmire, and Crystal Mountain Ski Area 354 AM PST Mon Jan 22 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING ABOVE 2500 FEET... * WHAT...Total snowfall 5 to 11 inches. Plan on winter driving conditions on the passes. * WHERE...Cascade mountains above 2500 feet including Stevens Pass, Snoqualmie Pass, and White Pass. * WHEN...through 9 AM PST Monday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
315 WWUS46 KSEW 221659 WSWSEW URGENT - WINTER WEATHER MESSAGE National Weather Service Seattle WA 859 AM PST Mon Jan 22 2018 WAZ513-567-221800- /O.EXP.KSEW.WS.W.0002.000000T0000Z-180122T1700Z/ Olympics-Cascades of Whatcom and Skagit Counties- Including Hurricane Ridge and Mount Baker Ski Area 859 AM PST Mon Jan 22 2018 ...WINTER STORM WARNING WILL EXPIRE FOR THE OLYMPICS AND NORTH CASCADES AT 9 AM PST THIS MORNING ABOVE 2500 FEET... Expect scattered snow showers the rest of today. Additional snowfall amounts are expected to be in the 1 to 4 inch range. Mount Baker has picked up about a foot and a half of new snow and Hurricane Ridge received about a foot of new snow. $$ WAZ569-221800- /O.EXP.KSEW.WW.Y.0005.000000T0000Z-180122T1700Z/ Cascades of Pierce and Lewis Counties- Including Paradise, Longmire, and Crystal Mountain Ski Area 859 AM PST Mon Jan 22 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE FOR THE CASCADES IN PIERCE AND LEWIS COUNTIES AT 9 AM PST THIS MORNING ABOVE 2500 FEET... Scattered snow showers are expected the rest of today. Additional snowfall amounts will be in the 1 to 4 inch range. Paradise, on Mount Rainier, has picked up about 9 inches of new snow. $$ WAZ568-230000- /O.EXT.KSEW.WW.Y.0005.000000T0000Z-180123T0000Z/ Cascades of Snohomish and King Counties- Including Stevens Pass and Snoqualmie Pass 859 AM PST Mon Jan 22 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT FOR THE CASCADES OF SNOHOMISH AND KING COUNTIES UNTIL 4 PM PST THIS AFTERNOON ABOVE 2500 FEET... * WHAT...Snow occurring. Additional snow accumulations of 3 to 6 inches expected. * WHERE...Cascades of Snohomish and King Counties, including Stevens Pass and Snoqualmie Pass. * WHEN...Until 4 PM PST this afternoon. * ADDITIONAL DETAILS...So far, Snoqualmie Pass has picked up 8 inches of new snow and Stevens Pass has received 7 inches of new snow. If you are planning on traveling in the Cascade passes, be prepared for slippery roads and reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 20, 9:30 AM PST, 4 hours 37 minutes earlier.
Area forecast discussion, Jan 20, 9:30 AM PST, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
930 AM PST Sat Jan 20 2018
.SYNOPSIS...A strong front will move through the area tonight and
Sunday morning. Another strong front should cross Western Washington
Tuesday night and Wednesday. A cool showery upper trough will reach
the area Thursday.
&&
.SHORT TERM...A strong front will move into the area tonight. Strong
southeasterly gradients will develop and a high wind warning is in
effect for the typical windy spots. There will be more snow in the
mountains and a winter storm watch is in effect. The Skokomish river
in Mason county should get up above flood stage as heavy rain falls
in the lower elevations of the Olympics, especially as strong south
winds aloft push moisture into the terrain in that river basin.
Precip will taper off Sunday into Monday, though no model is
completely dry. The air mass will be unstable on Sunday afternoon,
with showers everywhere and thunder possible on the coast. Monday
will not be as unstable, but moist onshore flow will still bring
showers.
.LONG TERM...Early Tuesday looks dry. Then a weak front will
move quickly through the area Tuesday night. Another front will
arrive around Wednesday, and another one Thursday. An upper trough
will cool the air mass considerably Thursday night and Friday, with
showers and low snow levels resulting. Burke
&&
.HYDROLOGY...The Skokomish river in Mason county has a good
chance to get above flood stage on Sunday, otherwise River flooding
is not expected for the next 7 days. I have tried to put a new
forecast in for the Skokomish river that shows the river rising to
flood stage of 16.5 feet late Sunday morning, then cresting at 16.8
feet Sunday afternoon, then falling below flood stage around
daybreak Monday. For whatever reason the forecast isn't showing up
on the website as of 930am, but I'll keep trying to get it out.
Forecast rainfall tonight and early Sunday will push the USGS
landslide indices close to thresholds for shallow landslides.
&&
.AVIATION...A strong cold front will reach the coast and move
inland, all on Sunday morning. S-SE surface wind will become
strong in advance of the front tonight. Strong 850-700 mb winds
will peak near 70 knots from the southwest on Sunday morning. The
air mass will be moist and a little unstable today, becoming more
stable tonight. A few hours of heavier rain are expected Sunday
morning, just in advance of the front. Easterly wind component
will generally hold cigs above 025, except lower near Hood Canal.
KSEA...Will be quite showery at the terminal until about 20z
(noon), then fewer showers this afternoon and evening. Cigs will
slowly lift through this evening and low-level wind takes on a
drying easterly component. Strong winds aloft expected Sunday
morning. Winds at 045 will peak SW 65 knots, and 2000-foot winds
will peak southerly around 50 knots. Haner
KSEA...Mainly MVFR conditions with ceilings at FL015-025 today.
Low level southeasterly flow will help ceilings rise to FL035
tonight. Wind 19011kt early easing to 16007kt this evening then
rising to SE 15 kt after 06Z as winds at FL025 rise to S 55 kt.
Albrecht
&&
.MARINE...East-southeast gradient will tighten significantly
tonight in advance of a strong cold front that will cross the
waters on Sunday morning. Storm-force winds to near 50 kt appear
likely over the coastal waters and at the east entrance, but
cannot be ruled out over the Northern Inland Waters. The remaining
inland waters will likely see gale force winds. In Puget Sound,
gales should mainly be confined to the north end of the Sound.
Forecast models show an active pattern continuing for much of the
incoming week with strong fronts or low pressure systems moving
through the waters Tuesday through Thursday. These systems may
produce additional rounds of gale force winds. Haner
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 10 AM PST this morning for
Cascades of Pierce and Lewis Counties-Cascades of Snohomish
and King Counties-Cascades of Whatcom and Skagit Counties.
Winter Storm Watch from this evening through Sunday evening for
Cascades of Pierce and Lewis Counties-Cascades of Snohomish
and King Counties-Cascades of Whatcom and Skagit Counties-
Olympics.
Wind Advisory from 10 PM this evening to noon PST Sunday for
Everett and Vicinity-Hood Canal Area.
High Wind Warning from 8 PM this evening to noon PST Sunday for
Admiralty Inlet Area-San Juan County-Western Skagit County-
Western Whatcom County.
High Wind Warning from 6 PM this evening to 10 AM PST Sunday for
Central Coast-North Coast.
Wind Advisory from 10 PM this evening to 10 AM PST Sunday for
Eastern Strait of Juan de Fuca.
PZ...Small Craft Advisory for rough bar until 3 PM PST Sunday for
Grays Harbor Bar.
Small Craft Advisory until 6 PM PST this evening for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm-West Entrance U.S. Waters
Strait Of Juan De Fuca.
Storm Warning from 6 PM this evening to 9 AM PST Sunday for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From James Island To Point
Grenville Out 10 Nm-Coastal Waters From Point Grenville To
Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm.
Storm Warning from 6 PM this evening to 10 AM PST Sunday for
East Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 6 PM this evening to 10 AM PST Sunday for
Admiralty Inlet-Central U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands.
Gale Warning from 6 PM this evening to 9 AM PST Sunday for West
Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 10 PM this evening to 10 AM PST Sunday for
Puget Sound and Hood Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 2:25 AM PST | Gale Warning | SEW | 37 hr | |
| Jan 20, 2:25 AM PST | Storm Warning | SEW | 34 hr | |
| Jan 20, 8:51 AM PST | High Wind Warning | SEW | San Juan | 27 hr |
| Jan 20, 8:51 AM PST | Wind Advisory | SEW | 27 hr | |
| Jan 20, 9:41 AM PST | Flood Watch | SEW | Mason | 25 hr |
| Jan 20, 2:07 PM PST | Winter Weather Advisory | SEW | 48 hr |
Nearby
Winter Storm Warnings in Washington, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.